# SDR UIEA2016061000418

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 16,396 hours, 3,264 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SPOILER FWD INBD UPPER FIXED PANEL FOUND CRACK.  LT WING NR 6 SPOILER FWD INBD UPPER FIXED PANEL CRACKED AREA REPAIRED IAW NR R1-57-51-11406, REV A.
